# SDR ASAA2022101340273

- Difficulty date: October 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 25,491 hours, 8,002 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAILED AUTOLAND APPROACH WARNING ON FLARE (NO AIII) RUNWAY 34L. GROUNDED - YES. DFCS FAULT HISTORY SHOWS NO DEFECTS. ACCOMPLISHED DFCS LAND VERIFY TEST (GP 49) REF B737-900 AMM 22-11-00/201 & HGS SYSTEM TEST REF HGS MODEL 4000 SYSTEM SMM 34-36-00, OPS CK NML.
